# SDR AWXA0002246

- Difficulty date: July 31, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HEADS PULLING BS 947 STR 27 LT.  CORROSION OUT OF LIMITS.  INSTALLED REPAIR DOUBLER IAW ER 03-5361-01232-BA1.
